# SDR IPXA2022081285163

- Difficulty date: August 3, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 78,291 hours, 17,541 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin Panel
- Part number: APB7441
- Condition: Corroded
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN CENTER WING BOX SKIN HAS CORROSION BETWEEN STRINGER 20 AND 21 X=-103 TO X=-112.REPAIRED CORRODED CENTER WING BOX SKIN IAW SRM 57-10-01 AND DWG APB7441 (MINOR).
